Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the definiteness of Gauss-Kronrod integration rules

Author: Philip Rabinowitz
Journal: Math. Comp. 46 (1986), 225-227
MSC: Primary 65D30
MathSciNet review: 815844
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The nondefiniteness of the Kronrod extension of the Gauss-Gegenbauer integration rule with weight function $ w(x;\mu ) = {(1 - {x^2})^{\mu - 1/2}}$, $ 0 < \mu < 1$, is shown when there are more than three abscissas.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Keywords: Definite integration rule, Kronrod rule, Gauss integration rule, Gegenbauer polynomials, Szegö polynomials
Article copyright: © Copyright 1986 American Mathematical Society